# SDR CALA0500035

- Difficulty date: January 31, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- Aircraft time: 51,021 hours, 24,576 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK AT CORNER OF LOWER FORWARD INNER PAN OF FORWARD CARGO DOOR.  THE CRACK WAS STOP DRILLED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 26A.
